Fischer, J. and C. Raithel: Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. In: SIAM Journal on Mathematical Analysis 49, 1, 82-114 (2017).
doi: 10.1137/16M1070384
localid: training74830
Bella, P., B. J. Fehrman, J. Fischer and F. Otto: Stochastic homogenization of linear elliptic equations : higher-order error estimates in weak norms via second-order correctors. In: SIAM Journal on Mathematical Analysis 49, 6, 4658-4703 (2017).
doi: 10.1137/16M110229X
localid: training73888
Contursi, A., A. J. Baker, S. Berta, B. Magnelli, D. Lutz, J. Fischer, A. Verma, M. Nielbock, J. Grácia Carpio, S. Veilleux, E. Sturm, R. Davies, R. Genzel, S. Hailey-Dunsheath, R. Herrera-Camus, A. Janssen, A. Poglitsch, A. Sternberg and L. J. Tacconi: Interstellar medium conditions in z 0.2 Lyman-break analogs. In: Astronomy and Astrophysics 606, (2017).
Fischer, J. and F. Otto: A higher-order large-scale regularity theory for random elliptic operators. In: Communications in Partial Differential Equations 41, 7, 1108-1148 (2016).
doi: 10.1080/03605302.2016.1179318
localid: training70180
Brunner, F., J. Fischer and P. Knabner: Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form. In: SIAM Journal on Numerical Analysis 54, 4, 2359-2378 (2016).
doi: 10.1137/15M1035379
localid: training73477
Fischer, J. and F. Otto: Sublinear growth of the corrector in stochastic homogenization : optimal stochastic estimates for slowly decaying correlations. In: Stochastics and Partial Differential Equations : Analysis and Computations (2016).
doi: 10.1007/s40072-016-0086-x
localid: training71346
Fischer, J.: A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation. In: SIAM Journal on Numerical Analysis 53, 5, 2178-2205 (2015).
doi: 10.1137/140966654
localid: training73213
Fischer, J.: Estimates on front propagation for nonlinear higher-order parabolic equations : an algorithmic approach. In: Interfaces and Free Boundaries 17, 1, 1-20 (2015).
doi: 10.4171/IFB/331
localid: training71384
Fischer, J. and G. Grün: Finite speed of propagation and waiting times for the stochastic porous medium equation : a unifying approach. In: SIAM Journal on Mathematical Analysis 47, 1, 825-854 (2015).
doi: 10.1137/140960578
localid: training70743
Fischer, J.: Global existence of renormalized solutions to entropy-dissipating reaction-diffusion systems. In: Archive for Rational Mechanics and Analysis 218, 1, 553-587 (2015).
doi: 10.1007/s00205-015-0866-x
localid: training70784
The Max Planck Society does not take any responsibility for the content of this export.